I have been in pregabalon 150mg twice daily for 6 months and reducing on doctors instructions and now on 50mg once daily and i feel very anxious how long will this last ?
colquhoun40; This is from the medication info.(((When discontinuing, taper gradually over a minimum of 1 wk))) So you notice it says a minimum of a week some people because we all are different it can take longer It's best to go as you feel some of us need more time to get through the withdrawal effects So the slower you come off the last 50mg the better for you.Best of Luck..Chuck1957
- Pregabalin Information for Consumers
- Pregabalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pregabalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking lyrica/pregabalin 150mg per day for 4 years. In July I started getting this feel?
Posted 3 Dec 2013 • 1 answer
Whats the maximum dose of pregabalin for anxiety my doctor says its 225 mg daily but I thought it w?
Posted 10 Jan 2015 • 1 answer
Posted 29 Mar 2015 • 1 answer
Posted 27 Apr 2016 • 0 answers
Posted 6 May 2016 • 1 answer